# SDR AWXA200300553

- Difficulty date: May 16, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 60,513 hours, 25,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Seat Row 16
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - EEL - DURING 8-DAY CHECK AT JFK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 16 LT WAS FOUND INOPERATIVE.  MAINTENANCE ISSUED MEW 33-51-3, COND 1 FLOOR PROX EMERGENCY ESCAPE PATH LIGHT INOPERATIVE SEAT 16 LT.  05/19/2003 - PHX - MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 16 LT, OPERATIONAL CHECK WAS GOOD.
